# SDR CA020116001

- Difficulty date: November 30, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 4,811 hours
- Engine: Cont IO520MB
- Propeller: Mcauly 3AF32C87
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bracket
- Part number: A91641
- Condition: Broken
- Location: Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN)   FIRE IN COCKPIT ON DESCENT FROM FLIGHT TO AIRPORT. SMOKE EMITING FROM RT DASH BY PROP DE-ICE GAUGE. SMOKE TURNED TO FLAME AND EXTINGUISHER EXERCISED.  EXAMINATION REVEALED POST LIGHT PLASTIC BROKEN AND FELL DOWN TO METER. LINE POST LIGHT SHORTED ON METER TERMINAL. POST LIGHT SOCKET PLASTIC HEATED UP AND PLASTIC CAUGHT FIRE.
